NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"i have seen some rashes with pours one top of my penis what drugs will i take "

    User Avatar
    A 42 years year old male asked:
    3 years ago
    i have seen some rashes with pours one top of my penis what drugs will i take
    Dr. Faith A answered:
    3 years ago
    Good evening sir. From what you described, it may be a genital tract infection, possibly a sexually transmitted infection (STI). it will therefore be incomplete practice to prescribe medications for you on this platform. These "rashes" have to be seen and properly described/classified, necessary and relevant tests sent for, and proper treatment including antibiotics instituted. Pls see your doctor in person. Cheers.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app